I have been reading up on Imuran and Cellcept as possible treatment for MG. My neuro had suggested it, but I am hesitant due to the side effects and from what I have read, it is not a guarantee, all you can do it try it. Imuran seems to be a bit more deadly than Cellcept and I did try Cellcept but only took it 3 days. The neuro said it takes about 6 months to see results. I am still about the same with my symptoms, no better, no worse, so I am wondering if I should just keep on the Prednisone and Mestinon and give it more time. It will be a month the 15th of this month that I have been on the increased dose. I also wonder if this is where I will be with this from now on, no matter what I take. I almost feel like if I could get back to a lower dose of Prednisone and even if I still feel the way I do, just live with it, before subjecting myself to other medications that might have a more harmful effect on me than the disease.
Hi, I know it’s normal for diarrhea to be extreme with taking pyridostigmine, but has anyone ever experienced the opposite? My father has had diarrhea since having colon surgery 20 years ago. Recently diagnosed with MG, he now has firmer and less frequent stools. I’m curious if anyone else has experienced anything similar? TIA!
My husband was diagnosed with myasthenia gravis in 2016. He is extremely weak now. Takes 60 mg. Pyro 3 times a day. Trying to get in to see Dr., but can’t get in until middle of August. He was diagnosed also with dementia just after that at Center for Senior health in Akron. After much urging by family Dr. We went to a psychologist and after much testing he said he does not have dementia,...